# SDR ABXA20120225212

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 54,270 hours, 40,377 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182T11001
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT ON TOP OF REAR SPAR OF LEFT HORIZ STAB REPAIRED ON REA B655-59696-MR, AWG
